Log in or Register to participate in these discussions

Allergic to the Chemo

Allergic to the Chemo

Posted by Charlie1 on Oct 23, 2020 9:34 am

Hi all,
My husband has advanced stomach cancer and was receiving chemo. He has had a reaction each time and now it is so extreme that the oncologist has stopped the treatment. We will be meeting with her to look at other options. Just curious if anyone else has had an allergic reaction to a chemo drug that just kept getting worse with each treatment? And if so what other options are there. I am absolutely in pieces right now and  I cannot believe this is happening. It is something new every month! First cancer has now metastasized to his pancreas lymph nodes and now possibly Liver. Then he has the shingles, next he has a UTI, and then Kidney stones. What the hell is next?!? I am in so much shock and disbelief right now :(
My husband is an amazing person patient, kind, loving, and funny. He is always thinking of others

Re: Allergic to the Chemo

Posted by Lacey_Moderator on Oct 23, 2020 10:55 am

Charlie1‍ 

It really has been one thing after another. It's no wonder you are feeling shock and disbelief. I'm so glad you posted and reached out.

I wanted to share with you some information on treatment options for stomach cancer: https://www.cancer.ca/en/cancer-information/cancer-type/stomach/treatment/?region=on. I hope you find this helpful and your meeting to talk about other treatment options goes well. The link above has information that may help you prepare for that meeting. 

I'd like to tag others with experience with stomach cancer Cheryl123‍, ba2‍, RedWaterLilySswlynn‍, Janie*‍. Can you folks share what treatment you are receiving?

Your husband sounds like an amazing person. I hope he is feeling better soon.

One day at a time!

Lacey

Re: Allergic to the Chemo

Posted by Cheryl123 on Nov 21, 2020 12:21 pm

Hello,
I am taking Imatnib.400mg a day. in my last scan the stomach tumor shrunk half an inch and my liver lesions had gotten smaller. that was after 2 month on that medication.  My next scan is for the beginning of Dec. so we will see what happens the. 
Cheryl